Nurofen 1-5years Orange 200ml

Nurofen 1-5years Orange 200ml
  • Nurofen 1-5years Orange 200ml
Single Order
You save $4.04
$18.99

$14.95

Nurofen for Children is a pleasant tasting sugar free syrup formulated to target pain and fever in children.

Provides Fast, Effective Relief.Reduction in temperature for up to 8 hours including fever caused by immunisation.

Temporary relief of pain associated with:

  • teething
  • toothache
  • earache
  • sore throats
  • headache
  • minor aches
  • sprains & strains
  • colds & flu
  • Pain and Fever Relief

Sugar free,Colour free,Dosing device,Pain and Fever Relief. Sugar Free and Colour Free.

AUST R 62912

Warning

Read and retain carton. Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).

Ingredients

Ibuprofen 100mg/5mL oral suspension. Also contains Sodium chloride, sodium saccharin and wheat starch.

Contains no: aspirin, alcohol, aspartame or gluten. 60mL (maximum daily dose) contain 26.5g of maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea. Most asthmatics can take Nurofen for Children but if your child is sensitive to ibuprofen, aspirin or other pain relievers do not use this product.

Use only if cap is intact at first opening. Check the child resistant cap mechanism is engaged after use by tightening cap until cap clicks when opening is attempted.

PHARMACY MEDICINE. KEEP OUT OF REACH OF CHILDREN.

KEEP OUT OF REACH OF CHILDREN. Seek medical advice before use: if your child is under 12 months of age, if your child suffers asthma, if your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines. Do not give to children who: have stomach ulcers or other stomach disorders, have kidney or heart problems, have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately. Unless a doctor has told you to, do not use during the first 6 months of pregnancy. Do not use during the last 3 months of pregnancy.

Directions

Age of Child: 1-3 years Average Weight: 10 – 14 kg Dose: 5 - 7mL How Often in 24 hours: 3 times

Age of Child: 3-5 years Average Weight: 14 – 18 kg Dose: 7 - 9mL How Often in 24 hours: 3 times

Reviews

For every order shipped, we make a donation to a charity. You pay nothing extra.